# SDR 97UAL900038

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4714U
- Make and model: Boeing 747122
- Aircraft serial: 19876
- Engine: Pwa JT9D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE ILLUMINATION LIGHTS 1R, 2R, 2L, 4R, 4L, 5R, AND 5L ACTIVATE WHEN SWITCH IS ARMED.  REPAIRED FRAYED WIRE THAT WAS SHORTING TO AIRCRAFT FRAME OVER DOOR 3 RIGHT.
